Michael Wibmer - Free Proalgebraic Groups

epiga:5733 - Épijournal de Géométrie Algébrique, February 19, 2020, Volume 4 - https://doi.org/10.46298/epiga.2020.volume4.5733
Free Proalgebraic Groups

Authors: Michael Wibmer

Replacing finite groups by linear algebraic groups, we study an algebraic-geometric counterpart of the theory of free profinite groups. In particular, we introduce free proalgebraic groups and characterize them in terms of embedding problems. The main motivation for this endeavor is a differential analog of a conjecture of Shafarevic.


Volume: Volume 4
Published on: February 19, 2020
Submitted on: August 31, 2019
Keywords: Mathematics - Algebraic Geometry,Mathematics - Group Theory,14L15, 14L17, 34M50, 12H05


Share

Consultation statistics

This page has been seen 406 times.
This article's PDF has been downloaded 203 times.